MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-13/C88F SA
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially implanted with an afx bifurcated stent graft, a suprarenal proximal stent graft and a iliac limb stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure, an occlusion of right common iliac artery (rcia) was identified during a routine angiogram.An re- intervention is being planned.The patient was reported as fine and is being monitored.
 
Event or Problem Description
Correction: the patient was initially implanted with an afx bifurcated stent graft, a suprarenal proximal stent graft and an iliac limb stent graft to treat an abdominal aortic aneurysm (aaa).Approximately five (5) years post initial procedure, an occlusion of the right common iliac artery (rcia) was identified during a routine angiogram.A re-intervention is being planned.The patient was reported as fine and is being monitored.Additional information received confirming that the physician elected to treat the patient by implanting two (2) ovation ix extenders in the left iliac and performing a femoral-femoral bypass on 16 november 2020.The patient is reportedly in good condition post re-intervention.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported right iliac occlusion is unconfirmed.The device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.No procedure-related harms were identified.During the investigation and with the information available, endologix found no evidence to suggest the device was used off-label.The final patient status was reported as being in good condition.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: h6 evaluation result codes; remove 3233.H6 evaluation conclusion codes; remove 11.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key10693791
Report Number2031527-2020-00294
Device Sequence Number3931296
Product Code MIH
UDI-Device Identifier00818009011459
UDI-Public(01)00818009011459(17)171028
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Model NumberI20-13/C88F SA
Device Lot Number1284772030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX BIFURCATED STENT GRAFT - 1321969009; AFX VELA SUPRARENAL - 1214253015
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR